# SDR IPXA2019070644146

- Difficulty date: June 4, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 20,491 hours, 12,893 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57260213206
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR LT WING O/B T/E HAS CORROSION UNDER O/B STATIC WICK BASE. REPAIRED CORRODED LT WING O/B T/E AT O/B STATIC WICK BASE IAW EA 300-5730-1-A7823 REV. IR AND EO A300-5720-73168-A. (MINOR)
